# SDR ASAA2025102461862

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,191 hours, 13,292 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD FOR L1 DOOR NEXT TO FLASHLIGHT POPPED OFF. GROUNDED - YES. RESECURED EXIT PLACARD BACK TO WALL.
